# SDR MASA2010031000209

- Difficulty date: March 10, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 15,301 hours, 11,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT OVERHEAD EMERGENCY FLOOD LIGHT INOP.  PLACED ON MEL.  MX RELAMPED O/H EMERGENCY LIGHT ON 3/19/2010.
